CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
CLASSIFICATION OF NONNEGATIVE SOLUTIONS TO STATIC SCHRODINGER-HARTREE-MAXWELL TYPE EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 2, 页码: 1379-1410
Authors:  Dai, Wei;  Liu, Zhao;  Qin, Guolin
Favorite  |  View/Download:35/0  |  Submit date:2021/10/26
higher-order fractional Laplacians  Schrodinger-Hartree-Maxwell equations  classification of nonnegative solutions  super poly-harmonic properties  nonlocal nonlinearities  the method of moving spheres  
Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2019, 卷号: 149, 期号: 4, 页码: 979-994
Authors:  Cao, Daomin;  Dai, Wei
Favorite  |  View/Download:100/0  |  Submit date:2020/01/10
bi-harmonic  nonnegative solutions  Liouville type theorems  radial symmetry  Hartree type nonlinearity  methods of moving planes